The Michigan Mathematical Journal

On the symplectic bordism groups of the spaces ${\rm Sp}(n)$, ${\rm HP}(n)$, and ${\rm BSp}(n)$.

Peter S. Landweber

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 15, Issue 2 (1968), 145-153.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999967

Digital Object Identifier
doi:10.1307/mmj/1028999967

Mathematical Reviews number (MathSciNet)
MR0226649

Zentralblatt MATH identifier
0165.26401

Subjects
Primary: 57.10

Citation

Landweber, Peter S. On the symplectic bordism groups of the spaces ${\rm Sp}(n)$, ${\rm HP}(n)$, and ${\rm BSp}(n)$. Michigan Math. J. 15 (1968), no. 2, 145--153. doi:10.1307/mmj/1028999967. https://projecteuclid.org/euclid.mmj/1028999967


Export citation